Functoriality of the EH class and the LOSS invariant under Lagrangian concordances

Author: 

Golla, M
Juhasz, A

Publication Date: 

17 December 2019

Journal: 

Algebraic and Geometric Topology

Last Updated: 

2020-09-27T02:08:01.38+01:00

Issue: 

7

Volume: 

19

DOI: 

10.2140/agt.2019.19.3683

page: 

3683-3699

abstract: 

We show that the EH class and the LOSS invariant of Legendrian knots in contact 3–manifolds are functorial under regular Lagrangian concordances in Weinstein cobordisms. This gives computable obstructions to the existence of regular Lagrangian concordances.

Symplectic id: 

987461

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article